EconPapers    
Economics at your fingertips  
 

On alternative optimal solutions in the estimation of returns to scale in DEA

Lawrence Seiford and Joe Zhu

European Journal of Operational Research, 1998, vol. 108, issue 1, 149-152

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(97)00378-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:108:y:1998:i:1:p:149-152

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-14
Handle: RePEc:eee:ejores:v:108:y:1998:i:1:p:149-152